Ask an expert
Question

09 Dec 2005

contraceptives
i have just started using the injection for 3months method and i saw somewhere written that this method is not effective and one can fall pregnant anytime.is this true?i also have been feeling pain on my lower part of the abdomen .can you please send me the possible side effects and if possible other methods of birth control.I would be very thankfull .
Answer 367 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The injection is about 99% effective. Have a look under Contraception on this site for side effects of the various forms of contraception and the alternatives.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.